# SDR DALA2015081605012

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON FUEL ACCESS PLATE, 1311C AT RT WING, LW, SM, CARD 147, ZONE 10.  CORROSION ON COUNTERSINK WAS REMOVED AND MEASURED. THE MAX DIAMETER ON 3 HOLES ADJACENT IS .695", THEREFORE IS OUT LIMITS.  FUEL ACCESS PLATE 1311C WAS REPLACED IAW SRM 51-22-2A.
